MathSciNet Relay Station
MathSciNet bibliographic data
MR2818717 (2012m:35039) 35J25 (35A01 35A02 35B27 35B65)
Kenig, Carlos E.; Shen, Zhongwei Homogenization of elliptic boundary value problems in Lipschitz domains. Math. Ann. 350 (2011), no. 4, 867–917.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement